© Thinkstock

Be among leading women educators as we experience through keynote speakers the culture, history and education of Canada.

Dr. Roseann Runte will share the educational importance DKG plays in a changing world. Charlene Bearhead will explain how to reach indigenous and other students to raise their self-esteem and pride in their cultural background. Vivienne Collinson will transport us to the Arctic world with its beauty and environmental problems, and Mike Stevens will demonstrate his musical talent along with sharing how he and other musicians teach Inuit children to play instruments.

Come a day early to expand your knowledge even more at one of the pre-conference seminars, The Underground Railway or Indigenous Peoples of the 21st Century.

Attend a variety of breakouts and Ten-Minute Takeaways, a new component where presenters share information in a short period of time.

Conference meeting rooms are in the Augustus Tower of Caesar’s Resort that houses our lodging. Adjacent to the meeting rooms will be the Marketplace with a number of Canadian vendors.

If driving to Windsor, valet parking is free! Many restaurants ranging from upscale to casual are located inside of Caesar’s or within a short walking distance from the hotel.

You may like to arrange a tour ahead of time. See this issue for tour descriptions and reservation information. For baseball lovers, the Detroit Tigers play the Toronto Blue Jays on July 14-16. Some may wish to cross over to the Forum Tower that houses the casino.

Experience Canada and its many facets and savor being with other members and guests at the Northeast Regional Conference in Windsor, Ontario.

  • 88 total registrants
  • 106 days remaining until event

Hotel Reservations

Pre-Con Seminars

Call for Musicians

NE Musician Application 2017
(Microsoft Word Document)

Speakers

Tours

 
Photo courtesy of Tourism Windsor Essex Pelee Island.

Vendor Application

NE Vendor Application 2017
(Adobe PDF File)

Schedule at a Glance

Monday, July 10

2:00-6:00 p.m.
Registration

6:00 p.m.
Leadership Development Seminar Dinner for 2017-2019 State Org. Pres/Exec Sec

Tuesday, July 11

8:00 a.m.-7:00 p.m.
Registration

8:30-9:00 a.m.
Optional Tech Session for State Org. Pres/Exec Sec

9:00 a.m.-5:30 p.m.
Leadership Development Seminar for 2017-2019 State Org. Pres/Exec Sec
Includes lunch

6:00-8:00 p.m.
What’s Working Dinner for State Org. Pres/Exec Sec

Wednesday, July 12

8:00 a.m.-6:00 p.m.
Registration

7:15-8:15 a.m.
Breakfast for State Org. Membership and Educational Excellence (EEC) Chairs

8:30-9:00 a.m. Optional Tech Session for State Org. Pres/Exec Sec

8:30-11:30 a.m. State Org. Webmaster Training

8:30 a.m.-3:30 p.m.
State Org. Membership and EEC Chairs Training Includes lunch

9:00 a.m.-3:30 p.m.
Pre-Con Seminars: The Underground Railway and Indigenous Peoples of 21st Century

9:00 a.m.-3:30 p.m.
Leadership Development Seminar For 2017-2019 State Org. Pres/Exec Sec
Includes lunch

11:30 a.m.-12:30 p.m.
Leadership Development Lunch for State Org. Pres/Exec Sec w/ Past International Presidents

11:30 a.m.-12:30 p.m. Lunch for State Org. Editors, Webmasters, Treasurers, EEC Chairs, Membership Chairs

12:30-3:30 p.m.
State Org. Treasurers Training and Editors Training

4:00-5:30 p.m.
Chorus Rehearsal

4:30-5:30 p.m.
First Timers’ Orientation

5:00-5:30 p.m.
Flag Ceremony Rehearsal

7:00-9:30 p.m.
Opening Meeting

Ontario Night

Thursday, July 13

8:00 a.m.-6:00 p.m.
Registration

8:30-10:00 a.m.
Second General Meeting: lmpacting World Education via DKG

10:15 a.m.-12:15 p.m.
U.S. Forum Canadian Forum

12:30-2:45 p.m.
Impacting the DKG World Luncheon

3:00-5:30 p.m.
Marketplace open

3:00-3:45 p.m.
Breakout Session 1

3:55-4:05 p.m.
10-Minute Takeaway 1

4:15-5:00 p.m.
Breakout Session 2

5:10-5:20 p.m.
10-Minute Takeaway 2

5:00-6:30 p.m.
Chorus Rehearsal

Friday, July 14

9:00 a.m.-4:00 p.m.
Registration

7:30-9:45 a.m.
Breakfast and Third General Meeting: Impacting Arctic World

10:00 am-3:30 p.m.
Marketplace open

10:00-10:45 a.m.
Breakout Session 3

10:55-11:05 a.m.
10-Minute Takeaway 3

11:15-Noon
Breakout Session 4

12:10-12:20 p.m.
10-Minute Takeaway 4

1:00-1:45 p.m.
Breakout Session 5

1:55-2:05 p.m.
10-Minute Takeaway 5

2:15-3:00 p.m.
Breakout Session 6

3:10-3:20 p.m.
10-Minute Takeaway 6

3:30-4:15 p.m.
2015-2017 & 2017-2019 State Org. Presidents Rehearsal

5:00-6:15 p.m. Reception (Cash Bar)

6:30-9:00 p.m. Banquet: Impacting the World with Music